中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 61-70 of 106)

Items/Page:    Sort:
minimizing makespan with release times on identical parallel batching machines [期刊论文]
DISCRETE APPLIED MATHEMATICS, 2005-01-01, 卷号: 148, 期号: 1, 页码: 127-134
Li SG; Li GJ; Zhang SQ
  |  
 
minimizing makespan on a single batching machine with release times and non-identical job sizes [期刊论文]
OPERATIONS RESEARCH LETTERS, 2005-01-01, 卷号: 33, 期号: 2, 页码: 157-164
Li SG; Li GJ; Wang XL; Liu QM
  |  
 
note on the equivalence relationship between renyi-entropy based and tsallis-entropy based image thresholding [期刊论文]
PATTERN RECOGNITION LETTERS, 2005-01-01, 卷号: 26, 期号: 14, 页码: 2309-2312
Wang ST; Chung FL
  |  
 
a new two-dimensional discrete chaotic system with rational fraction and its tracking and synchronization [期刊论文]
CHAOS SOLITONS & FRACTALS, 2005-01-01, 卷号: 24, 期号: 4, 页码: 1135-1143
Chang L; Lu JA; Deng XM
  |  
 
a probability-guaranteed adaptive timeout algorithm for high-speed network flow detection [期刊论文]
COMPUTER NETWORKS-THE INTERNATIONAL JOURNAL OF COMPUTER AND TELECOMMUNICATIONS NETWORKING, 2005-01-01, 卷号: 48, 期号: 2, 页码: 215-233
Wang JF; Li L; Sun FC; Zhou MT
  |  
 
finite element mesh generation over intersecting curved surfaces by tracing of neighbours [期刊论文]
FINITE ELEMENTS IN ANALYSIS AND DESIGN, 2005-01-01, 卷号: 41, 期号: 4, 页码: 351-370
Lo SH; Wang WX
  |  
 
generation of finite element mesh with variable size over an unbounded 2d domain [期刊论文]
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2005-01-01, 卷号: 194, 期号: 45-47, 页码: 4668-4684
Lo SH; Wang WX
  |  
 
generation of tetrahedral mesh of variable element size by sphere packing over an unbounded 3d domain [期刊论文]
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2005-01-01, 卷号: 194, 期号: 48-49, 页码: 5002-5018
Lo SH; Wang WX
  |  
 
a survey and trends on internet worms [期刊论文]
COMPUTERS & SECURITY, 2005-01-01, 卷号: 24, 期号: 4, 页码: 334-346
Qing SH; Wen WP
  |  
 
a randomized rsa-based partially blind signature scheme for electronic cash [期刊论文]
COMPUTERS & SECURITY, 2005-01-01, 卷号: 24, 期号: 1, 页码: 44-49
Cao TJ; Lin DD; Xue R
  |  
 

previous 1 2 3 4 5 6 7 8 9 10 11 next

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace